MAUDE Adverse Event Report: VYAIRE MEDICAL INC 3100A HFOV; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL INC 3100A HFOV; VENTILATOR, HIGH FREQUENCY
Model Number 768901
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the ventilator shut down while on patient and that they could not get it to re-pressurized and cycle.Patient was moved to another vent so no patient harm.
 
Additional Manufacturer Narrative
Device evaluation update: g6, h2, h3, h6 and h11.Root cause: company fse performed circuit calibration, pneumatics and verification.All are in specs.No issue with the unit.
 
Event or Problem Description
Additional information received indicates that a company field service engineer was sent out to customer site for on-site repair.

Brand Name
3100A HFOV
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key20293087
Report Number3013421741-2024-00444
Device Sequence Number12562793
Product Code LSZ
UDI-Device Identifier10190752155329
UDI-Public(01)10190752155329(11)240730
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number768901
Device Catalogue Number768901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown